# SDR UIEA2019022603394

- Difficulty date: February 26, 2019
- Submitted: March 2, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,603 hours, 24,366 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP EICAS AND PRESS LIGHT ON RADAR DOWNWIND( TRANSFER TO MDDR 107885 IAW DDG 28-22-01  LP 0975817-M7: REMOVED AND CLEANED PRESSURE SWITCH CONNECTOR. RESET C/B, PERFORMED OPS CHECK IAW AMM 28-22-01. OPS CHECK GOOD AND PLACARDS REMOVED. MDDR 107885 CLOSED. DISPATCH @ST10131.  )
